OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4761

Title: Riesz transforms and maximal functions in weighted Zygmund spaces
Authors: Ymeri, Hasan M.
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Hasan M. Ymeri, “Riesz transforms and maximal functions in weighted Zygmund spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 99-102.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: Questo lavoro da una descrizione completa di una classe di funzioni peso w per le quali le trasformate di Riesz mandano L log+L(w) in Ll(w) o Ll debole.
The paper gives a complete description of a class of weight functions w for which Riesz transforms map L log+L(w) into Ll(w) or weak Ll.
URI: http://hdl.handle.net/10077/4761
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
YmeriRendMat24.pdf192.68 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.